MathSciNet Relay Station
MathSciNet bibliographic data
MR2091554 60F15 (60C05)
Chobanyan, S.; Levental, S.; Mandrekar, V. Prokhorov blocks and strong law of large numbers under rearrangements. J. Theoret. Probab. 17 (2004), no. 3, 647–672.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement